MathSciNet Relay Station
MathSciNet bibliographic data
MR951541 92A15
Wollkind, David J.; Collings, John B.; Logan, Jesse A. Metastability in a temperature-dependent model system for predator-prey mite outbreak interactions on fruit trees. Bull. Math. Biol. 50 (1988), no. 4, 379–409.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement